# SDR SWAA2024091637671

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8796L
- Make and model: Boeing 737-8
- Aircraft serial: 67783
- Aircraft time: 5,759 hours, 2,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT NOT TESTING<[01] REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHK NORMAL.
